# SDR CALA2025082708176

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N27334
- Make and model: Boeing 737-8
- Aircraft serial: 67594
- Aircraft time: 6,424 hours, 2,137 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O FWD ENTRY LT ON BUT EXTINGUISHED SHORTLY AFTERWARDS INSPECT THE FWD ENTRY DOOR SENSOR. OPS CHECK GOOD. AS PER AMM 52-71-11
